Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What could be the cause of greyish fluid through the penis while urinating ?

I am posting again to say that I am not sure what the heck happened the other evening. I was about to urinate and when I squeezed my penis it was almost as if a bunch of greyish fluid came out. When I say a bunch it was almost like a half or more a teaspoon I guess to put it in perspective. It didn t look like puss or semen, but almost as if I was getting rid of old semen??? I am sexually active with my female partner and we are faithful. I am wondering if it was because we had intercourse the night before and I didn t ejaculate and the next day we fooled around just with our clothes on and i was turned on of course, then when i went to urinate this discharge came out. I have no painful symptoms or anything really uncomfortable, i think I am just making it worse by thinking about it and imagining something wrong. Can someone help me?? I don t know what prostatic fluid looks like, does anyone have any pictures??
Asked On : Tue, 2 Aug 2011
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
it seems that you might have passed prostatic fluid or having urinary infection.
Some time passing of phosphates also give white and turbid urine initially.
Go for urine test and find out the cause.
Take plenty of water.
Avoid junk food.
Ok and bye.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor